# SDR SWIA202055810

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INSIDE AVIONICS BAY AT FS 310.0 AT APPROX STR 27 FRAME HAS CORROSION.   (C-CHECK) RO 2/1/2021   REPAIRED F.S.310.00 LOWER FRAME BETWEEN STGR23L AND STGR25R IN REF DWG SH670-31630, REV K, CRJ900 SRM 53-00-06-201-001-A03, CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01.LEAK CHECK GOOD AT THIS TIME. ALSO COMPLIED WITH 51-900-1002-SKY.
